# SDR 04FDEA02360

- Difficulty date: August 4, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N655FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 742
- Aircraft time: 15,253 hours, 7,693 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MAIN DECK BETWEEN FR 12-13 FWD OF RT SEAT TRACK 2 AND 3 T-CAP IS CORRODED.  REMOVED AND REPLACED TRACK (T-CAP) AT MAIN DECK BETWEEN FR 12-13 FWD OF SEAT TRACK NR 2 AND 3 IAW A300-600 SRM 51-40-21.
